# SDR C2XA10SH359

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (FR 29) CTR OMEGA BEAM L-FLANGE HAS CORROSION (LEVEL 2 LOCAL) AT CARBON FIBER CROSSBEAM.  MAINTENANCE PERFORMED REPAIR ON CENTER BEAM CROSSBEAM SUPPORT AT FR 29 AND RESTORED TO ORIGINAL FINISH IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
